New cancer drugs turn patients' gray hair BROWN in bizarre side effect that has left scientists baffled

View previous topic View next topic Go down

New cancer drugs turn patients' gray hair BROWN in bizarre side effect that has left scientists baffled

Post by Guest on Sat Jul 22, 2017 6:56 am

[*]A Spanish study analyzed 52 patients taking immunotherapy drugs
[*]They found the drugs turn gray hair dark in 14 of the lung cancer patients
[*]In one patient, their hair even turned completely black in patches


Cancer patients' gray hair unexpectedly turned dark while taking new immunotherapy drugs, a new study reveals. While chemotherapy is notorious for making hair fall out, the 14 patients involved in this report, some in their 70s, were all being treated with a new form of drugs called immunotherapy, which work differently and have different side effects. In patients with lung cancer, Spanish researchers found the drugs had a knack for turning gray hair brown.  With the first patient, 'we thought it could be an isolated case,' said Dr. Noelia Rivera, a dermatologist at Autonomous University of Barcelona.


Read more: http://www.dailymail.co.uk/health/article-4718576/No-dye-Cancer-patients-gray-hair-darkened-immune-drugs.html#ixzz4nXN1DitH 
Follow us: @MailOnline on Twitter | DailyMail on Facebook

Guest
Guest


Back to top Go down

View previous topic View next topic Back to top

- Similar topics

 
Permissions in this forum:
You cannot reply to topics in this forum